# SDR RAIA201610200001

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 37,893 hours, 22,237 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

EICAS MASTER WARNING PITCH TRIM MAIN INOPERATIVE.  REMOVED AND REPLACED CAPTAIN`S PITCH TRIM SWITCH AND PERFORMED OPS CHECKED GOOD ON PITCH TRIM,  NO DEFECTS NOTED.
